MathSciNet Relay Station
MathSciNet bibliographic data
MR716589 (85f:52007) 52A10
Horton, J. D. Sets with no empty convex $7$-gons. Canad. Math. Bull. 26 (1983), no. 4, 482–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement